Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Please help withdrawal and start up of new AD

(5 Posts)
ktb123 Sun 20-Nov-16 13:48:22

Hello .. Am on low dose Trazodone and added zopiclone to help me withdraw from higher dose for insomnia which eventually wasn't working. My CPN has told me to stop both meds and restart Mirtazapine the next day. (2 days time) Am feeling groggy at the moment and just not great... Anyone can relate from changing drugs and coping skills? Im off work sick as just couldn't cope with that at the moment. Fed up of feeling awful and hopefully the mirt will help with both depression and insomnia!

Itisnoteasybeingdifferent Sun 20-Nov-16 13:58:07

I came off Citralopram.. It took me about three months but I did know it would take a long time as it is an SSRI which takes time to get going and time to clear out of the body..

So yes it can be done.

dangermouseisace Sun 20-Nov-16 17:09:10

I came off sertraline and on to mirtazapine and another drug. I was in an almost perpetual state of panic attack coming off sertraline. I think you just have to do whatever works at that moment to get through the transition. Sleeping/pacing/eating/not eating/mindless telly/face planting on the floor. And remembering 'this moment will pass' seemed to help. I find mirtazapine always knocks me out (to start with) and doesn't have the same getting used to it effect that zopiclone does- I have issues with sleep too when unwell and mirtazapine has been amazing in that respect. At least now I'm guaranteed some sleep!

ktb123 Sun 20-Nov-16 17:22:16

Oh my god you sound just like me! Am in a panic already and even the transition down a couple of doses in withdrawal has knocked me for six. It's so hard when no one around you has a clue what you're going through. Distraction I guess is the key. Thanks for the positivity I really need that today.

ktb123 Sun 20-Nov-16 17:45:11

Ps feeling horrendously anxious and can't calm down!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now